Alert archive / South Dakota / Tornado Warnings in 2006

Tornado Warning 23, NWS Sioux Falls, SD

September 16, 2006Hanson County, McCook County, South Dakota

NWS Sioux Falls, SD issued this tornado warning at Sep 16, 2006, 3:46 PM CDT for Hanson County, McCook County, South Dakota. It was in force for 29 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 16, 2006, 3:46 PM CDT (20:46 UTC)
Expired
Sep 16, 2006, 4:15 PM CDT
In force
29 min
Issued by
NWS Sioux Falls, SD
Area
Counties, with a storm outline in the text

Counties Hanson County, SD, McCook County, SD

The radar

The Sioux Falls radar (KFSD), 71 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 16, 3:55 PM CDTHAIL 1Emery, SD
Sep 16, 4:00 PM CDTHAIL 1.751 S Emery, SD
Sep 16, 4:10 PM CDTTORNADO4 Se Salem, SD
Sep 16, 4:13 PM CDTHAIL 1.756 Sw Salem, SDGOLFBALL SIZE HAIL ON INTERSTATE 90 AT MILE MARKER 353
Sep 16, 4:13 PM CDTHAIL 1.756 Sw Salem, SDGOLFBALL SIZE HAIL ON INTERSTATE 90 AT MILE MARKER 353
Sep 16, 4:15 PM CDTTORNADO5 S Salem, SDFARM HOUSE AND OUT BLUIDINGS DESTROYED BY TORNADO 2 MILES SOUTH OF INTERSTATE 90 ON HIGHWAY 81
Sep 16, 4:15 PM CDTTORNADO5 S Salem, SDFARM HOUSE AND OUT BUILDINGS DESTROYED BY TORNADO 2 MILES SOUTH OF INTERSTATE 90 ON HIGHWAY 81
Sep 16, 4:15 PM CDTTORNADO5 S Salem, SDTORNADO WITH DEBRIS SOUTH OF INTERSTATE 90 ON HIGHWAY 81
Sep 16, 4:20 PM CDTTSTM WND GST 705 Se Salem, SDSEMI-TRAILER TRUCK BLOWN OVER ON INTERSTATE 90 NEAR CANISTOTA EXIT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 16, 1:53 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 8.8 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2006-09-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 561 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2006-09-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
561 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
481 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KFSD 162046
TORFSD
SDC061-087-162115-
/O.NEW.KFSD.TO.W.0023.060916T2046Z-060916T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
346 PM CDT SAT SEP 16 2006

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* TORNADO WARNING FOR...
  HANSON COUNTY IN SOUTHEAST SOUTH DAKOTA
  WESTERN MCCOOK COUNTY IN SOUTHEAST SOUTH DAKOTA

* UNTIL 415 PM CDT

* AT 346 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 8 MILES
  SOUTHWEST OF EMERY...OR ABOUT 22 MILES SOUTHEAST OF MITCHELL...
  MOVING NORTHEAST AT 45 MPH.

* THE TORNADO WILL BE NEAR...
  EMERY AROUND 355 PM CDT...

THIS WARNING REPLACES THE SEVERE THUNDERSTORM WARNING PREVIOUSLY
ISSUED FOR THE WARNED AREA.

THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. TAKE
COVER NOW.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING
FOR NORTHEAST NEBRASKA AND SOUTHEASTERN SOUTH DAKOTA.

LAT...LON 4350 9785 4350 9762 4374 9719 4382 9751

$$

CHAPMAN
2 follow-up statements
000 
WWUS53 KFSD 162102
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
402 PM CDT SAT SEP 16 2006

SDC061-087-162115-
/O.CON.KFSD.TO.W.0023.000000T0000Z-060916T2115Z/
HANSON SD-MCCOOK SD-
402 PM CDT SAT SEP 16 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR MCCOOK
AND HANSON COUNTIES...

AT 402 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 3 MILES NORTHWEST OF
BRIDGEWATER...OR ABOUT 24 MILES NORTHWEST OF PARKER...MOVING
NORTHEAST AT 35 MPH.

THE TORNADO WILL BE NEAR...
   SALEM AROUND 415 PM CDT...

THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. TAKE
COVER NOW.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING
FOR NORTHEAST NEBRASKA AND SOUTHEASTERN SOUTH DAKOTA.

LAT...LON 4350 9773 4349 9756 4374 9719 4378 9753

$$

CHAPMAN
000 
WWUS53 KFSD 162108
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
407 PM CDT SAT SEP 16 2006

SDC061-162117-
/O.CAN.KFSD.TO.W.0023.000000T0000Z-060916T2115Z/
HANSON SD-
407 PM CDT SAT SEP 16 2006

...THE TORNADO WARNING FOR HANSON COUNTY IS CANCELLED...

THE STORM HAS MOVED NORTHEAST INTO MCCOOK COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING
FOR NORTHEAST NEBRASKA AND SOUTHEASTERN SOUTH DAKOTA.

LAT...LON 4351 9760 4350 9756 4369 9726 4376 9756

$$

SDC087-162115-
/O.CON.KFSD.TO.W.0023.000000T0000Z-060916T2115Z/
MCCOOK SD-
407 PM CDT SAT SEP 16 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR MCCOOK
COUNTY...

AT 407 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 4 MILES NORTH OF
BRIDGEWATER...OR ABOUT 24 MILES NORTHWEST OF PARKER...MOVING
NORTHEAST AT 35 MPH.

THE TORNADO WILL BE NEAR...
   SALEM AROUND 415 PM CDT...

IN ADDITION...VERY LARGE HAIL UP TO BASEBALL SIZE WILL BE POSSIBLE 
BETWEEN SALEM AND SPENCER THROUGH 415 PM CDT.

THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. TAKE 
COVER NOW. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING
FOR NORTHEAST NEBRASKA AND SOUTHEASTERN SOUTH DAKOTA.

LAT...LON 4351 9760 4350 9756 4369 9726 4376 9756

$$

CHAPMAN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this tornado warning went out at Sep 16, 11:00 AM CDT, 4 hours 46 minutes earlier.

Area forecast discussion, Sep 16, 11:00 AM CDT, 4 hours 46 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1100 AM CDT SAT SEP 16 2006

.DISCUSSION...
COMPLICATED FORECAST SCENARIO TODAY AS DRY SLOT CURRENTLY WORKING
INTO THE AREA RESULTING IN DECREASING CLOUDS AND INCREASING
DESTABILIZATION. QUESTION REMAINS ABOUT HOW MUCH DRY AIR WILL BE
ENTRAINED FROM ALOFT. DRY SLOT VERY PROMINENT ON FORECAST SOUNDINGS
ABOVE 700 MB...WITH RHS RAPIDLY DROPPING BELOW 30 PERCENT. NAM HAS
INDICATED DRY PUNCH IS SO STRONG THAT IT HAS LIMITED PRECIP
POTENTIAL...ESPECIALLY EAST OF I-29 WHERE DRYING ALOFT INCREASES
THROUGHOUT THE DAY. IF STORMS ARE ABLE TO GET GOING...INGREDIENTS
ARE THERE FOR POTENTIALLY SIGNIFICANT SEVERE WEATHER OUTBREAK.  AS
OF 15Z...DRY SLOT NOSING INTO SOUTHEASTERN ND...WITH A FEW LINGERING
BANDS OF STRATUS EXTENDING FROM KYKN-KPQN AND FROM KSFD-KABR. EXPECT
BANDS OF CLOUDS TO HANG TOUGH THROUGH THE MID DAY HOURS...BUT THEN
BEGIN TO SHRINK IN AREAL COVERAGE THIS AFTERNOON DUE TO HEATING AND
MIXING. BY THE MID TO LATE PORTIONS THIS AFTERNOON...CAPE VALUES
INCREASE TO 1500-2500 J/KG ACROSS THE AREA. STRONG SPEED SHEAR
COUPLED WITH MODERATE DIRECTIONAL SHEAR SUGGESTS THE POTENTIAL FOR
SUPERCELLS ESPECIALLY IN THE EAST. FURTHER WEST...A MORE LINEAR
CONVECTIVE MODE IS SUGGESTED WITH 0-1 AND 0-3 KM HELICITY VALUES
AROUND 35 AND 70 M2/S2 RESPECTIVELY. LOW LEVEL BULK SHEAR IS NOT
THAT IMPRESSIVE IN THE WEST...BUT 0-6 VALUES ARE STILL QUITE STRONG
IN EXCESS OF 90 KNOTS. STORM RELATIVE FLOW IS STILL SUFFICIENT WEST
TO SUPPORT ROTATING UPDRAFTS...INDICATING THE POTENTIAL REMAINS FOR
LARGE HAIL AND DAMAGING WINDS. FURTHER EAST...0-1 KM BULK SHEAR IS
EXPECTED TO APPROACH 30 KNOTS IN NORTHWEST IOWA BY LATE THIS
AFTERNOON. IN ADDITION...0-3 KM CAPE VALUES INCREASE IN EXCESS OF
150J/KG EAST OF THE JAMES RIVER VALLEY. THEREFORE...AM CURRENTLY
THINKING STORMS WILL  DEVELOP ALONG THE DRY LINE AROUND 20-21Z WITH
THE MAIN SEVERE WEATHER THREAT OF HAIL AND WIND.  AHEAD OF THESE
STORMS A FEW MINI-SUPERCELLS COULD DEVELOP WITH INITIAL CELL
DEVELOPMENT FROM THE JAMES RIVER VALLEY TO THE I-29 CORRIDOR. ANY
STORMS THAT DEVELOP WILL MOVE RAPIDLY...WITH A COMPUTED SUPERCELL
STORM MOTION OF 200 DEGREES AT 35 KNOTS...WHILE THE 0-6 KM WIND IS
AROUND 210 DEGREES AT 55 KNOTS.  THEREFORE...EXPECT LINE OF STORMS
TO EVENTUALLY OVERTAKE ANY SUPERCELLS THAT DEVELOP.

&&
.PREV DISCUSSION...

A COMPLICATED WEATHER SYSTEM ANTICIPATED TO PASS THROUGH OUR AREA
DURING THE NEXT 24 HOURS.  SHOWERS AND THUNDERSTORMS WITH EXITING
SHORTWAVE ARE NOW LOCATED THROUGH OUR NORTHERN ZONES...AND WOULD
EXPECT THIS ACTIVITY TO CONTINUE TO PUSH TO THE NORTHEAST THROUGH
THE MORNING HOURS. WHILE I KEPT SOME SMALL CHANCE POPS OVER OUR
NORTHEASTERN AREAS THROUGH THE EARLY AFTERNOON HOURS...MAY
ACTUALLY SEE A BREAK IN THE PRECIPITATION OVER ALMOST ALL OF THE
CWA BY LATE MORNING AS DRIER AIR WORKS INTO THE REGION. OUR NEXT
ISSUE TO CONTEND WITH WILL BE THE SURFACE TROUGH WHICH WILL MOVE
THROUGH THE FA LATER THIS AFTERNOON AND EVENING. WITH CLOUDS
EXPECTED TO BREAK UP SOME DURING THE AFTERNOON...ATMOSPHERE WILL
BECOME INCREASINGLY UNSTABLE WITH DAYTIME HEATING. WITH THE UPPER
LEVEL JET PUSHING INTO THE REGION BY AFTERNOON...ML CAPE VALUES
EXCEEDING 2000 J/KG OUT AHEAD OF THE FRONT...0 TO 6 KM SHEAR
VALUES OF 60 KTS...DEW POINTS IN THE UPPER 60S...AND GOOD
CONVERGENCE ALONG THE FRONT...THERE IS A PRETTY GOOD BET THAT WE
ARE SETTING UP FOR SEVERE WEATHER FOR THIS AFTERNOON AND EVENING.
MODEL SOUNDINGS INDICATING VERY DRY AIR ALOFT...SO WOULD EXPECT
THAT DAMAGING WINDS WOULD BE A MAIN THREAT WITH THESE STORMS...AS
WOULD LARGE HAIL...AND TORNADOES WOULD ALSO SEEM TO BE A
POSSIBILITY WITH A LCL OF 2000 TO 3000 FT ACROSS THE REGION...AND
0 TO 3 KM CAPE OF BETWEEN 150 TO 200 J/KG. IN ADDITION TO THE
ABOVE...ISSUED A WIND ADVISORY FOR ALL OF THE CWA FOR THIS EVENING
INTO TONIGHT WITH DEEPENING LOW PRESSURE KICKING UP THE LLJ UP TO
45 TO 55 KTS OVER OUR EASTERN ZONES...OUT AHEAD OF THE FRONT.
MEANWHILE...BEHIND THE FRONT...ENSUING CAA...STEEP LOWER LEVEL
LAPSE RATES ENHANCING MIXING...850 Q VECTORS BECOMING PARALLEL TO
SURFACE WINDS...AND AN 850 JET OF 40 TO 50 KTS...WOULD ALL PORTEND
SOME FAIRLY STRONG WINDS OVER OUR WESTERN ZONES AFTER THE PASSAGE
OF THE FRONT.

THE FRONT LOOKS TO EXIT OUR CWA BY MIDNIGHT TOMORROW...AND THEN
AFTER A FAIRLY DRY START TO SUNDAY...MAY SEE A LITTLE WRAP AROUND
MOISTURE OVER THE AREA FOR SUNDAY NIGHT INTO MONDAY.  COOL AIR WILL
BE WELL ENTRENCHED OVER THE REGION ON MONDAY...AND WITH 850 TEMPS OF
-1 TO -2 DEGREES C...AND CONSIDERABLE CLOUDINESS...WE WILL BE HARD
PRESSED TO GET OUT OF THE 40S TO LOW 50S ON MONDAY AFTERNOON. LOOKS
TO BE DRIER WITH A SLOW WARMING TREND THROUGH MID WEEK.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
IA...WIND ADVISORY FROM 6 PM THIS EVENING TO 4 AM CDT SUNDAY FOR
     IAZ001-IAZ002-IAZ003-IAZ012-IAZ013-IAZ014-IAZ020-IAZ021- IAZ022-
     IAZ031-IAZ032.

MN...WIND ADVISORY FROM 6 PM THIS EVENING TO 4 AM CDT SUNDAY FOR
     MNZ071-MNZ072-MNZ080-MNZ081-MNZ089-MNZ090-MNZ097-MNZ098.

NE...WIND ADVISORY FROM 6 PM THIS EVENING TO 4 AM CDT SUNDAY FOR
     NEZ013-NEZ014.

SD...WIND ADVISORY FROM 6 PM THIS EVENING TO 4 AM CDT SUNDAY FOR
     SDZ038-SDZ039-SDZ040-SDZ050-SDZ052-SDZ053-SDZ054-SDZ055- SDZ056-
     SDZ057-SDZ058-SDZ059-SDZ060-SDZ061-SDZ062-SDZ063- SDZ064-SDZ065-
     SDZ066-SDZ067-SDZ068-SDZ069-SDZ070-SDZ071.

&&

BT/JM
Hazardous weather outlook, Sep 16, 11:58 AM CDT, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1158 AM CDT SAT SEP 16 2006

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-171200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
1158 AM CDT SAT SEP 16 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A STRONG
COLD FRONT THIS AFTERNOON AND RAPIDLY MARCH EAST.  STRONG
DAMAGING WINDS UP TO 80 MPH AND HAIL UP TO  THE SIZE OF GOLF
BALLS ARE POSSIBLE WITH THESE STORMS.  THERE IS ALSO THE
POTENTIAL FOR MINI-SUPERCELLS EAST OF THE JAMES RIVER AHEAD OF
THE MAIN CONVECTIVE LINE.  THESE STORMS WILL BE CAPABLE OF
PRODUCING LARGE DESTRUCTIVE HAIL...DAMAGING WINDS...AND
TORNADOES. INITIAL SUPERCELL DEVELOPMENT IS EXPECTED BETWEEN 330
PM AND 530 PM BETWEEN THE JAMES RIVER VALLEY AND THE INTERSTATE
29 CORRIDOR. THESE STORMS WILL MOVE INTO NORTHWEST IOWA AND
SOUTHWEST MINNESOTA AFTER 5 PM.

WIND AND FOG...
WINDS OF 25 TO 35 MPH WITH GUSTS TO NEAR 45 WILL DEVELOP BY LATER
THIS AFTERNOON OVER THE REGION...THEN DIMINISH AFTER MIDNIGHT ON
SUNDAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NORTHWESTERLY WINDS OF 20 TO 35 MPH WITH HIGHER GUSTS ARE
POSSIBLE ONCE AGAIN ON SUNDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE LIKELY IN SOUTHEASTERN SOUTH DAKOTA
AFTER 3 PM...AND IN NORTHWEST IOWA AND SOUTHWEST MINNESOTA AFTER
5 PM.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

BT

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 15, 8:35 PM CDTSevere Thunderstorm WarningFSDBon Homme, Yankton25 min
Sep 15, 10:51 PM CDTFlash Flood WarningFSDYankton114 min
Sep 16, 1:37 AM CDTFlash Flood WarningFSDYankton83 min
Sep 16, 4:35 AM CDTWind AdvisoryFSDAurora, Beadle, Bon Homme, Brookings, Brule, Charles Mix and 18 more13 hr
Sep 16, 3:03 PM CDTSevere Thunderstorm WarningFSDHutchinson27 min
Sep 16, 3:31 PM CDTSevere Thunderstorm WarningFSDHanson, Hutchinson44 min
Sep 16, 4:12 PM CDTTornado WarningFSDMcCook, Minnehaha48 min
Sep 16, 4:32 PM CDTTornado WarningFSDLake, Moody43 min
Sep 16, 4:40 PM CDTSevere Thunderstorm WarningFSDBrule35 min
Sep 16, 4:48 PM CDTTornado WarningFSDBrookings42 min
Sep 16, 4:52 PM CDTTornado WarningFSDCharles Mix, Gregory38 min
Sep 16, 5:08 PM CDTSevere Thunderstorm WarningFSDMcCook37 min
Sep 16, 5:15 PM CDTTornado WarningFSDAurora, Brule, Jerauld45 min
Sep 16, 5:18 PM CDTTornado WarningFSDMoody42 min
Sep 16, 5:23 PM CDTTornado WarningFSDCharles Mix, Douglas37 min
Sep 16, 5:33 PM CDTTornado WarningFSDHutchinson28 min
Sep 16, 5:37 PM CDTSevere Thunderstorm WarningFSDLake26 min
Sep 16, 5:44 PM CDTTornado WarningFSDSanborn31 min
Sep 16, 5:49 PM CDTSevere Thunderstorm WarningFSDHanson, McCook56 min
Sep 16, 5:52 PM CDTSevere Thunderstorm WarningFSDMoody23 min
Sep 16, 6:08 PM CDTTornado WarningFSDMoody37 min
Sep 16, 6:10 PM CDTTornado WarningFSDBeadle, Kingsbury50 min
Sep 16, 6:12 PM CDTTornado WarningFSDMcCook33 min
Sep 16, 6:27 PM CDTSevere Thunderstorm WarningFSDLake33 min
Sep 16, 6:58 PM CDTTornado WarningFSDKingsbury17 min

Nearby

Tornado Warnings in South Dakota, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.